# SDR TWAA9805503

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND DENT IN FUSELAGE SKIN FS 219 STR 17L.  DENT IS OVER PREVIOUS DAMAGE REPAIR.  REPAIRED AREA AS REQUIRED PER DC9 MD80 SSRM 53-10-107 PG 202 AND PG 201, AND TWA STD PRACTICES.  (X)
